# SDR DXTA2023042184650

- Difficulty date: April 20, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N604QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0160
- Aircraft time: 4,561 hours, 2,945 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN EXIT EMERGENCY EXIT LIGHT WILL NOT EXTINGUISH WITH POWER OFF.  GAINED ACCESS TO IN #1 EMER LIGHTING INERTIA SWITCH AND RESET SWITCH. PERFORMED OPERATIONAL CHECK. ALL WORK COMPLETED IAW CE-680A AMM 33-50-11 AND 33-50-00.
